Skip to content
Cholesterol Management
avatar
An_252287 posted:
I had been on all the statin drugs for 18 years. During this whole time I experienced terrible itching rash all over my upper abdomen and crotch.
Three dermatologist and two General Practitioners said they didn't know what it was from. One dermatologist said it my be something serious, the rest said it couldn't come from the Statin drugs. My creatinine levels were creeping up all this time. When I told my GP I wasn't happy with this he said it wasn't that high but I wanted too know more. He had an ultra sound test on my kidneys that detected cancer. After the cancers were removed the creatinine was still going up and I refused to take any more statins. The rash went away and the blood test remained level. This all happened about 18 years ago. Thank goodness I am still alive with stable but compromised Kidneys
Reply


Featuring Experts

There are no Expert stories for this community right now

Helpful Tips

LOWERING CHOLESTEROL NATURALLY
I HAVE BEEN TRYING TO GET MY CHOLESTEROL DOWN WITHOUT STATINS AND FINALLY I AM GETTING SOMEWHERE. I STARTED TAKING PANTETHINE 300 MG. TWICE ... More
Was this Helpful?
19 of 19 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.